RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 1, Pages 41–49 (Mi de11208)  

This article is cited in 4 scientific papers (total in 4 papers)

Ordinary Differential Equations

Chaotic buffering property in chains of coupled oscillators

S. D. Glyzina, A. Yu. Kolesova, N. Kh. Rozovb

a P.G. Demidov Yaroslavl State University
b Lomonosov Moscow State University

Full text: PDF file (1379 kB)

English version:
Differential Equations, 2005, 41:1, 41–49

Bibliographic databases:

UDC: 517.926
Received: 14.05.2004

Citation: S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Chaotic buffering property in chains of coupled oscillators”, Differ. Uravn., 41:1 (2005), 41–49; Differ. Equ., 41:1 (2005), 41–49

Citation in format AMSBIB
\Bibitem{GlyKolRoz05}
\by S.~D.~Glyzin, A.~Yu.~Kolesov, N.~Kh.~Rozov
\paper Chaotic buffering property in chains of coupled oscillators
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 1
\pages 41--49
\mathnet{http://mi.mathnet.ru/de11208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2213265}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 1
\pages 41--49
\crossref{https://doi.org/10.1007/s10625-005-0133-2}


Linking options:
  • http://mi.mathnet.ru/eng/de11208
  • http://mi.mathnet.ru/eng/de/v41/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Kolesov, N. Kh. Rozov, V. A. Sadovnichii, “Mathematical aspects of the theory of development of turbulence in the sense of Landau”, Russian Math. Surveys, 63:2 (2008), 221–282  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. D. Glyzin, “Raznostnye approksimatsii uravneniya «reaktsiya–diffuziya» na otrezke”, Model. i analiz inform. sistem, 16:3 (2009), 96–115  mathnet
    3. A. S. Bobok, S. D. Glyzin, “Avtokolebaniya reshetok nelineinykh elementov v opyte Skotta”, Model. i analiz inform. sistem, 19:5 (2012), 56–68  mathnet
    4. E. A. Marushkina, “Ustoichivye tsikly i tory sistemy iz trekh i chetyrekh diffuzionno svyazannykh ostsillyatorov”, Model. i analiz inform. sistem, 23:6 (2016), 850–859  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:91
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019